# SDR COMA0660626

- Difficulty date: November 9, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 17,007 hours, 14,534 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10019
- Part serial: 2923
- Condition: Failed
- Location: Lt Outbd Flap
- Part time: 8,662 hours, 7,176 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 5609 - FLAPS FAILED AT 11 DEGREES AT GATE.  REMOVED AND REPLACED LEFT OUTER FLAP INBOARD ACTUATOR.
